Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Diabetes, have excessive saliva in mouth, urge to spit it continuously. Taking diabetrol, betanicardia, repacea. What is the cause?

hi Ram n am of 65, am suffering from diabetic. 3yr ago i faced an acc. n concern a doc who suggested me this tabs Epsolin er 300mg, glycomet 500mg, Pan 40mg, Dytor10mg, rozavel10mg because of this i got recover n diabetic was also in control but i loss my appetite and had great weight loss so i concern my physician and he prescribe me the following Diabetrol 3p, betanicardia , repacea 50, bnc now that am feeling good and even start gaining weight but facing new problem, my mouth get filled with extra saliva all the time split it and with no time i get it back and it increases whn am around kitchen while preparing any spicy food.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for posting query.
Be sure increase salivation is not due to side effect of any drug you used.
Consult with physician for further opinion.
Wish you a speedy recovery.
Dr Sourav Ganguly
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor